Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 22, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 20, 2014, 9:05 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2014, 9:05 PM MDT (03:05 UTC)
- Expired
- May 20, 2014, 10:00 PM MDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Sherman County, KS
The radar
The Goodland radar (KGLD), 34 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 9:20 PM MDT | HAIL 1.75 | 3 N Burlington, CO | DELAYED REPORTS FROM SOCIAL MEDIA. LOTS OF HAIL TO THE SIZE OF QUARTERS...SOME PIECES WERE AS LARGE AS GOLF BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 6:27 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
674
WUUS53 KGLD 210305
SVRGLD
COC063-KSC181-210400-
/O.NEW.KGLD.SV.W.0022.140521T0305Z-140521T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT TUE MAY 20 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
WESTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 1000 PM MDT
* AT 901 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURLINGTON...AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURLINGTON...KANORADO AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 428 AND
450.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 184 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3952 10185 3922 10187 3926 10246 3942 10246
TIME...MOT...LOC 0305Z 263DEG 22KT 3931 10231
HAIL...1.75IN
WIND...60MPH
$$
STASSER/ALW1 follow-up statement
837
WWUS53 KGLD 210348
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
948 PM MDT TUE MAY 20 2014
COC063-KSC181-210400-
/O.CON.KGLD.SV.W.0022.000000T0000Z-140521T0400Z/
KIT CARSON CO-SHERMAN KS-
948 PM MDT TUE MAY 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SHERMAN AND EAST CENTRAL KIT CARSON COUNTIES UNTIL 1000 PM MDT...
AT 945 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANORADO...AND
MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANORADO AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 444 AND
450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3929 10217 3942 10215 3952 10185 3922 10187
TIME...MOT...LOC 0348Z 267DEG 17KT 3934 10205
HAIL...1.75IN
WIND...60MPH
$$
STASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:43 PM MDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 20, 5:43 PM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 543 PM MDT TUE MAY 20 2014 .UPDATE... ISSUED AT 536 PM MDT TUE MAY 20 2014 BASED ON RADAR TRENDS AND HRRR...EXPANDED AND INCREASED POPS THIS EVENING BASICALLY NORTH OF INTERSTATE 70. SUPERCELL IN NORTHEAST COLORADO WILL CONTINUE TO MOVE EAST NORTHEAST THROUGH SUNSET...BUT WILL DISSIPATE SOMETIME THIS EVENING AS IT MOVES INTO NORTHWEST KANSAS. LARGE HAIL UP TO HALF DOLLAR SIZE AND DAMAGING WINDS WILL BE POSSIBLE...AND IT HAS PRODUCED AN OCCASIONAL ROTATING WALL CLOUD SO A BRIEF TORNADO CANNOT BE RULED OUT. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 219 PM MDT TUE MAY 20 2014 AIR MASS IS RATHER MOIST AND UNSTABLE BELOW 700 MB WITH LOW LEVEL UPSLOPE IN PLACE BEHIND THE FRONT THAT IS TO OUR SOUTH. PROBLEM IS THE LEVELS ABOVE ALL THIS. THERE IS LITTLE TO NO LIFT THROUGH JET LEVEL AS HEIGHTS SLOWLY RISE THROUGH THE NIGHT. ALSO A RATHER DEEP/VERY DRY EML IS ON TOP OF THE AREA. THIS IS BASICALLY SQUASHING WHAT IS TRYING TO DEVELOP WHICH IS A RATHER WIDESPREAD FLAT CUMULUS FIELD. THE BEST LIFT...MOISTURE...INSTABILITY AND LEAST CAP IS OVER THE FAR WEST AND NORTHWEST PORTION OF THE AREA THROUGH MID EVENING. SO KEPT A SLIGHT CHANCE IN THIS AREA. BY 06Z...THE CAP STRENGTHENS SIGNIFICANTLY AND EXPECT WHATEVER PRECIPITATION THAT WAS AROUND TO BE DONE. WINDS SHOULD LIGHTEN UP THROUGH THE NIGHT AND IF CLOUD COVER DECREASES ENOUGH...TEMPERATURES SHOULD HAVE NO PROBLEM WITH READING DROPPING TO NEAR THE COOLER GUIDANCE. AS HAS BEEN ADVERTISED THE LAST FEW DAYS...THE FIRST IN A SERIES OF ACTIVE WEATHER DAYS WILL START ON WEDNESDAY. MOISTURE...LIFT AND INSTABILITY INCREASE SUBSTANTIALLY OVER WHAT IS AROUND RIGHT NOW. CONSIDERING THE STRONGER LIFT...LARGE INSTABILITY...AND SIGNIFICANT SHEAR...SEVERE THUNDERSTORMS LOOK TO BE A GOOD BET WITH ALL THREATS POSSIBLE. THUNDERSTORMS BEGIN BY MID AFTERNOON. CONTINUED THE MENTION OF SEVERE THUNDERSTORMS IN THE FORECAST. MODELS ARE ALL OVER THE PLACE WITH THE THERMAL FIELD. TENDED TO BLEND THE GUIDANCE WITH A HEDGE TOWARD THE COOLER SIDE CONSIDERING THE THE EXPECTED INCREASE IN CLOUD COVER AND UPSLOPE COMPONENT OF THE WIND. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM MDT TUE MAY 20 2014 THE FOCUS/MAIN CONCERNS FOR THE LONG TERM FORECAST PERIOD ARE SEVERE WEATHER CHANCES AND POTENTIAL FOR HEAVY RAINS. UPPER LEVEL PATTERN WILL REMAIN FAVORABLE FOR SEVERE WEATHER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WITH THE HEIGHTENED MOISTURE CONTENT OF THE AIR...THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AND FLASH FLOODING FROM THURSDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ON WEDNESDAY. ATMOSPHERE AND WIND PROFILES BECOME MORE FAVORABLE FOR A FEW TORNADOES DURING THE EARLY EVENING HOURS. WIND SHEAR AND HELICITY HAVE COME DOWN SOME FROM THE MODEL RUNS YESTERDAY SO AM NOW MORE PESSIMISTIC ABOUT THE PROBABILITY OF A STRONG TORNADO. CAN NOT RULE OUT A STRONG TORNADO COMPLETELY WITH THE HIGH AMOUNT OF INSTABILITY BUT SHEAR AND HELICITY DO NOT LOOK FAVORABLE FOR AN OUTBREAK OF STRONG TORNADOES. LARGE HAIL...UP TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS REMAIN POSSIBLE THROUGH THE EVENING AS WELL BEFORE STORMS CONGEAL INTO SMALL CLUSTERS AND FADE IN INTENSITY. ON THURSDAY...ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED. THIS IS A SIMILAR SETUP TO WEDNESDAY WITH A STALLED FRONT LINGERING ALONG HIGHWAY 96 IN EASTERN COLORADO AND WESTERN KANSAS. FOR THIS DAY...CONVECTION LOOKS TO BE MORE WIDESPREAD. INSTABILITY HAS INCREASED FROM YESTERDAYS MODEL RUNS FOR THURSDAY WITH SBCAPE OF 2000-3500 J/KG. LARGE HAIL...POSSIBLY SIGNIFICANT WITH HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. A FEW TORNADOES ARE POSSIBLE FOR THURSDAY AS WELL...HOWEVER...WIND SHEAR AND HELICITY DECREASE FOR THURSDAY AS THE WIND FIELD ALOFT WEAKENS. WITH WIDESPREAD CONVECTION EXPECTED AND CONVECTION LIKELY ON WEDNESDAY...THINK THE THREAT OF FLASH FLOODING INCREASES THURSDAY FOR LOCATIONS WHERE STORMS ARE ABLE TO TRAIN OR WHERE GROUND HAS BEEN SATURATED FROM WEDNESDAYS CONVECTION. OVERALL...THE FORECAST CONFIDENCE FOR THURSDAY IS SOMEWHAT LOW DUE TO CONCERNS OVER THE EVOLUTION OF CONVECTION WEDNESDAY. MODELS SEEM CONFIDENT THE ATMOSPHERE WILL RECHARGE TO THE SOUTH ALONG THE FRONT SO WILL GO WITH THIS MODE OF THINKING FOR NOW. THUNDERSTORM OUTFLOWS...AIR STABILIZED BY WEDNESDAY NIGHTS CONVECTION AND POSSIBLE DAYTIME STRATUS ARE MAJOR CONCERNS FOR THURSDAY. FROM FRIDAY THROUGH SUNDAY...SHORTWAVE TROUGHS SWING AROUND THE STATIONARY UPPER LEVEL LOW...CONTINUING THE CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. PRECIPITABLE WATER ANOMALIES APPROACH 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR THROUGH THE WEEKEND. INCREASED QPF FORECAST AND MAINTAINED MENTION OF LOCALLY HEAVY RAIN/FLASH FLOODING. THIS WILL LIKELY NOT BECOME A WIDESPREAD FLOODING EVENT BUT LOCAL PROBLEMS ARE POSSIBLE WHERE SOILS BECOME SATURATED AND STORMS TRAIN. THE UPPER LEVEL LOW FINALLY EJECTS ACROSS THE HIGH PLAINS MONDAY WITH DRYING CONDITIONS TOWARDS THE MIDDLE OF NEXT WEEK. MONDAY SHOULD BE THE LAST PRECIPITATION CHANCE AS SHORTWAVE RIDGING BUILDS IN BEHIND THE LOW. WARMER TEMPERATURES...INTO THE MID 80S...RETURN TUESDAY UNDER CLEARING SKIES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 536 PM MDT TUE MAY 20 2014 AT KGLD...SLIGHT CHANCE OF AN ISOLATED THUNDERSTORM THIS EVENING...BUT COVERAGE WILL BE LIMITED AND NOT CONFIDENT ENOUGH THAT IT WILL DIRECTLY IMPACT THE TERMINAL TO MENTION IN THE TAF AT THIS POINT. OTHERWISE...VFR EXPECTED OVERNIGHT AND WEDNESDAY MORNING. SCATTERED THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AT KMCK...SLIGHT CHANCE OF A LATE EVENING OR OVERNIGHT SHOWER OR THUNDERSTORM IF STORMS CAN PERSIST AFTER SUNSET. OTHERWISE...VFR EXPECTED OVERNIGHT AND WEDNESDAY. STORMS WILL PROBABLY HOLD OFF UNTIL WEDNESDAY EVENING AT KMCK. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...BULLER LONG TERM...RRH AVIATION...024
Hazardous weather outlook, May 20, 10:55 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT TUE MAY 20 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT TUE MAY 20 2014 /1155 AM CDT TUE MAY 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY THIS EVENING GENERALLY WEST OF HIGHWAY 25. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A TORNADO IS POSSIBLE...MAINLY OVER YUMA AND KIT CARSON COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A GOOD CHANCE FOR SEVERE WEATHER WEDNESDAY AFTERNOON AND EVENING AS SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME 2 INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND A FEW TORNADOES. DURING THE LATE EVENING AND OVERNIGHT HOURS THESE STORMS MAY FORM INTO CLUSTERS WITH THE PRIMARY THREATS SHIFTING TO LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. GENERAL STORM MOTIONS WILL BE TO THE NORTH AND NORTHEAST. ON THURSDAY AND THURSDAY NIGHT...THERE WILL BE ANOTHER GOOD CHANCE OF SEVERE WEATHER. VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT. SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE FROM FRIDAY INTO MONDAY. A FEW STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BULLER
In the hours before
Local storm report, May 20, 8:32 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL STRATTON 39.30N 102.60W
05/20/2014 M1.75 INCH KIT CARSON CO EMERGENCY MNGR
ALSO RECEIVED A REPORT OF THE SAME SIZE HAIL FROM
SPOTTER.
&&
DTHEDELocal storm report, May 20, 8:35 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
835 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 4 W STRATTON 39.30N 102.68W
05/20/2014 M1.25 INCH KIT CARSON CO TRAINED SPOTTER
&&
DTHEDELocal storm report, May 20, 8:38 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
838 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL STRATTON 39.30N 102.60W
05/20/2014 M2.00 INCH KIT CARSON CO TRAINED SPOTTER
&&
DTHEDELocal storm report, May 20, 8:41 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
841 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 12 N SEIBERT 39.47N 102.88W
05/20/2014 E1.50 INCH KIT CARSON CO PUBLIC
QUARTER SIZE TO 1.50 INCH DIAMETER HAIL NEAR MILE MARKER
53 E OF HIGHWAY 59
&&
ALWLocal storm report, May 20, 8:46 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 12 S COPE 39.49N 102.82W
05/20/2014 M1.00 INCH KIT CARSON CO COCORAHS
1.00 INCH HAIL LASTED FOR 5 MINUTES AND DAMAGED SHINGLES.
&&
ALWLocal storm report, May 20, 9:02 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT TUE MAY 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL SEIBERT 39.30N 102.87W
05/20/2014 M2.00 INCH KIT CARSON CO TRAINED SPOTTER
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:14 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 61 min |
| May 20, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 63 min |
| May 20, 8:26 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 64 min |
| May 20, 8:36 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 54 min |
| May 20, 9:17 PM MDT | Tornado Warning | GLD | Kit Carson | 28 min |
| May 21, 4:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| May 21, 5:05 PM MDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| May 21, 5:35 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| May 21, 5:44 PM MDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| May 21, 5:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 58 min |
| May 20, 9:59 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.